# SDR AWXA9500656

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cutout
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND A CRACK IN L1 DOOR SKIN AT UPPER HINGE CUTOUT UPPER CORNER.  ROUTED OUT CRACK PER SRM 52-00-2, PAGE 34.  (M)
